Mark Podolskij

  1. 2017
  2. Published

    Is the diurnal pattern sufficient to explain the intraday variation in volatility? A nonparametric assessment. / Christensen, Kim; Hounyo, Ulrich; Podolskij, Mark.

    Aarhus : Institut for Økonomi, Aarhus Universitet, 2017.

    Research output: ResearchWorking paper

  3. Published

    On critical cases in limit theory for stationary increments Levy driven moving averages. / Podolskij, Mark; Basse-O'Connor, Andreas.

    In: Stochastics, Vol. 89, No. 1, 05.01.2017, p. 360-383.

    Research output: Research - peer-reviewJournal article

  4. Submitted

    Asymptotic behavior of local times related statistics for fractional Brownian motion. / Podolskij, Mark; Rosenbaum, Mathieu.

    In: Journal of Financial Econometrics, 2017.

    Research output: Research - peer-reviewJournal article

  5. Published

    Edgeworth expansion for the pre-averaging estimator. / Podolskij, Mark; Veliyev, Bezirgen; Yoshida, Nakahiro.

    In: Stochastic Processes and Their Applications, Vol. 127, No. 11, 2017, p. 3558-3595 .

    Research output: Research - peer-reviewJournal article

  6. Published

    Estimation of the global regularity of a multifractional Brownian motion. / Podolskij, Mark; Lebovits, Joachim.

    In: Electronic Journal of Statistics, Vol. 11, No. 1, 2017, p. 78-98.

    Research output: Research - peer-reviewJournal article

  7. Published

    Inference from high-frequency data : A subsampling approach. / Christensen, Kim; Podolskij, Mark; Thamrongrat, Nopporn; Veliyev, Bezirgen.

    In: Journal of Econometrics, Vol. 197, No. 2, 2017, p. 245–272.

    Research output: Research - peer-reviewJournal article

  8. Submitted

    On the minimal number of driving Lévy motions in a multivariate price model. / Jacod, Jean; Podolskij, Mark.

    In: Finance and Stochastics, 2017.

    Research output: Research - peer-reviewJournal article

  9. Published

    On U- and V-statistics for discontinuous Ito semimartingales. / Podolskij, Mark; Schmidt, Christian; Vetter, Mathias.

    In: Annales Henri Poincare, Vol. 53, No. 3, 2017, p. 1007-1050.

    Research output: Research - peer-reviewJournal article

  10. Published

    Testing the maximal rank of the volatility process for continuous diffusions observed with noise. / Fissler, Tobias; Podolskij, Mark.

    In: Bernoulli, Vol. 23, No. 4B, 2017, p. 3021.

    Research output: Research - peer-reviewJournal article

  11. 2016
  12. Published

    Estimation of the global regularity of a multifractional Brownian motion. / Lebovits, Joachim; Podolskij, Mark.

    Aarhus : Institut for Økonomi, Aarhus Universitet, 2016.

    Research output: ResearchWorking paper

  13. Published

    Testing for heteroscedasticity in jumpy and noisy high-frequency data: A resampling approach. / Christensen, Kim; Hounyo, Ulrich; Podolskij, Mark.

    Aarhus : Institut for Økonomi, Aarhus Universitet, 2016.

    Research output: ResearchWorking paper

  14. Submitted

    On limit theory for Levy semistationary processes. / Basse-O'Connor, Andreas; Heinrich, Claudio; Podolskij, Mark.

    In: Bernoulli, 05.04.2016.

    Research output: ResearchJournal article

  15. Published

    Edgeworth expansion for functionals of continuous diffusion processes. / Podolskij, Mark; Yoshida, Nakahiro.

    In: Annals of Applied Probability, Vol. 26, No. 6, 21.01.2016, p. 3415-3455.

    Research output: Research - peer-reviewJournal article

  16. Published

    A weak limit theorem for numerical approximation of Brownian semi-stationary processes. / Podolskij, Mark; Thamrongrat, Nopporn.

    Stochastics of Environmental and Financial Economics. ed. / Fred Espen Benth; Giulia Di Nunno. Springer, 2016. p. 101-120.

    Research output: Research - peer-reviewBook chapter

  17. Accepted/In press

    Power variation for a class of stationary increments Levy driven moving averages. / Basse-O'Connor, Andreas; Lachieze-Rey, Raphael; Podolskij, Mark.

    In: Annals of Probability, 2016.

    Research output: Research - peer-reviewJournal article

  18. Published

    The Fascination of Probability, Statistics and their Applications : In Honour of Ole E. Barndorff-Nielsen. / Podolskij, Mark (Editor); Stelzer, Robert (Editor); Thorbjørnsen, Steen (Editor); Veraart, Almut (Editor).

    Springer, 2016. 527 p.

    Research output: Research - peer-reviewAnthology

  19. 2015
  20. Published

    Edgeworth expansion for the pre-averaging estimator. / Podolskij, Mark; Veliyev, Bezirgen; Yoshida, Nakahiro.

    Aarhus : Institut for Økonomi, Aarhus Universitet, 2015.

    Research output: ResearchWorking paper

  21. Published

    Limit theorems for stationary increments Lévy driven moving averages. / Basse-O'Connor, Andreas; Lachièze-Rey, Raphaël; Podolskij, Mark.

    Aarhus : Institut for Økonomi, Aarhus Universitet, 2015.

    Research output: ResearchWorking paper

  22. Published

    On critical cases in limit theory for stationary increments Lévy driven moving averages. / Basse-O'Connor, Andreas; Podolskij, Mark.

    Aarhus : Institut for Økonomi, Aarhus Universitet, 2015.

    Research output: ResearchWorking paper

  23. Published

    A weak limit theorem for numerical approximation of Brownian semi-stationary processes. / Podolskij, Mark; Thamrongrat, Nopporn.

    Aarhus : Institut for Økonomi, Aarhus Universitet, 2015.

    Research output: ResearchWorking paper

  24. Published

    On U- and V-statistics for discontinuous Itô semimartingale. / Podolskij, Mark; Schmidt, Christian; Vetter, Mathias.

    Aarhus : Institut for Økonomi, Aarhus Universitet, 2015.

    Research output: ResearchWorking paper

  25. Published

    Ambit fields: survey and new challenges. / Podolskij, Mark.

    XI Symposium of Probability and Stochastic Processes: CIMAT, Mexico, November 18-22, 2013. ed. / Ramses H. Mena; Juan Carlos Pardo; Victor Rivero; Geronimo Uribe Bravo. Springer, 2015. p. 241-279.

    Research output: Research - peer-reviewArticle in proceedings

  26. Published

    High-frequency asymptotics for path-dependent functionals of Ito semimartingales. / Duembgen, Moritz; Podolskij, Mark.

    In: Stochastic Processes and Their Applications, Vol. 125, No. 4, 2015, p. 1195-1217.

    Research output: Research - peer-reviewJournal article

  27. Published

    On non-standard limits of Brownian semi-stationary processes. / Gärtner, Kerstin; Podolskij, Mark.

    In: Stochastic Processes and Their Applications, Vol. 125, No. 2, 2015, p. 653-677.

    Research output: Research - peer-reviewJournal article

  28. 2014
  29. Published

    On spectral distribution of high dimensional covariation matrices. / Heinrich, Claudio; Podolskij, Mark.

    Aarhus : Institut for Økonomi, Aarhus Universitet, 2014.

    Research output: ResearchWorking paper

  30. Published

    Testing the maximal rank of the volatility process for continuous diffusions observed with noise. / Fissler, Tobias; Podolskij, Mark.

    Aarhus : Institut for Økonomi, Aarhus Universitet, 2014.

    Research output: ResearchWorking paper

  31. Published

    Asymptotics of weighted random sums. / Corcuera, José Manuel; Nualart, David; Podolskij, Mark.

    In: Communications in Applied and Industrial Mathematics, Vol. 6, No. 1, e-486, 06.02.2014.

    Research output: Research - peer-reviewJournal article

  32. Published

    Fact or friction: Jumps at ultra high frequency. / Christensen, Kim; Oomen, Roel; Podolskij, Mark.

    In: Journal of Financial Economics, Vol. 114, No. 3, 2014, p. 576-599.

    Research output: Research - peer-reviewJournal article

  33. Published

    Limit theorems for nondegenerate U-statistics of continuous semimartingales. / Podolskij, Mark; Schmidt, Christian; Ziegel, Johanna.

    In: Annals of Applied Probability, Vol. 24, No. 6, 2014, p. 2491-2526.

    Research output: Research - peer-reviewJournal article

  34. 2013
  35. Published

    Edgeworth expansion for functionals of continuous diffusion processes. / Podolskij, Mark; Yoshida, Nakahiro.

    Aarhus : Institut for Økonomi, Aarhus Universitet, 2013.

    Research output: ResearchWorking paper

  36. Published

    A test for the rank of the volatility process : The random perturbation approach. / Jacod, Jean; Podolskij, Mark.

    In: Annals of Statistics, Vol. 41, No. 5, 01.10.2013, p. 2391-2427.

    Research output: Research - peer-reviewJournal article

  37. Published

    Goodness-of-fit testing for fractional diffusions. / Podolskij, M.; Wasmuth, K.

    In: Statistical Inference for Stochastic Processes, Vol. 16, No. 2, 01.07.2013, p. 147-159.

    Research output: Research - peer-reviewJournal article

  38. Published

    Preaveraging-Based Estimation of Quadratic Variation in the Presence of Noise and Jumps : Theory, Implementation, and Empirical Evidence. / Hautsch, Nikolaus; Podolskij, M.

    In: Journal of Business and Economic Statistics, Vol. 31, No. 2, 01.04.2013, p. 165-183.

    Research output: Research - peer-reviewJournal article

  39. Published

    Asymptotic theory for Brownian semi-stationary processes with application to turbulence. / Corcuera, José Manuel; Hedevang, Emil; Pakkanen, Mikko S.; Podolskij, Mark.

    In: Stochastic Processes and Their Applications, Vol. 123, No. 7, 2013, p. 2552-2574.

    Research output: Research - peer-reviewJournal article

  40. Published

    Limit theorems for functionals of higher order differences of Brownian semi-stationary processes. / Barndorff-Nielsen, Ole Eiler; Corcuera, José Manuel; Podolskij, Mark.

    Prokhorov and contemporary probability theory: In Honor of Yuri V. Prokhorov. ed. / A. N. Shiryaev; S. R. S. Varadhan; E. L. Presman. Springer, 2013. p. 69-96.

    Research output: Research - peer-reviewBook chapter

  41. Published

    On covariation estimation for multivariate continuous Itô semimartingales with noise in non-synchronous observation schemes. / Christensen, Kim; Podolskij, Mark; Vetter, Mathias.

    In: Journal of Multivariate Analysis, Vol. 120, 2013, p. 59-84.

    Research output: Research - peer-reviewJournal article

  42. Published

    Pre-averaging based estimation of quadratic variation in the presence of noise and jumps: theory, implementation, and empirical evidence. / Hautsch, Nikolaus; Podolskij, Mark.

    In: Journal of Business and Economic Statistics, Vol. 31, No. 2, 2013, p. 165-183.

    Research output: Research - peer-reviewJournal article

  43. 2012
  44. Published

    Testing the local volatility assumption : A statistical approach. / Podolskij, Mark; Rosenbaum, Mathieu.

    In: Annals of Finance, Vol. 8, No. 1, 01.02.2012, p. 31-48.

    Research output: Research - peer-reviewJournal article

  45. Published

    Asymptotic theory of range-based multipower variation. / Christensen, Kim; Podolskij, Mark.

    In: Journal of Financial Econometrics, Vol. 10, No. 3, 2012, p. 417-456.

    Research output: Research - peer-reviewJournal article

  46. 2011
  47. Published

    Quantitative Breuer-Major theorems. / Nourdin, Ivan; Peccati, Giovanni; Podolskij, Mark.

    In: Stochastic Processes and Their Applications, Vol. 121, No. 4, 01.04.2011, p. 793-812.

    Research output: Research - peer-reviewJournal article

  48. Published

    Multipower variation for Brownian semistationary processes. / Barndorff-Nielsen, Ole Eiler; Corcuera, José Manuel; Podolskij, Mark.

    In: Bernoulli, Vol. 17, No. 4, 2011, p. 1159-1194.

    Research output: Research - peer-reviewJournal article

  49. 2010
  50. Published

    Understanding limit theorems for semimartingales : A short survey. / Podolskij, Mark; Vetter, Mathias.

    In: Statistica Neerlandica, Vol. 64, No. 3, 01.08.2010, p. 329-351.

    Research output: Research - peer-reviewJournal article

  51. Published

    Limit Theorems for moving averages of discretized processes plus noise. / Jacod, Jean; Podolskij, Mark; Vetter, Mathias.

    In: Annals of Statistics, Vol. 38, No. 3, 01.06.2010, p. 1478-1545.

    Research output: Research - peer-reviewJournal article

  52. Published

    New tests for jumps in semimartingale models. / Podolskij, Mark; Ziggel, Daniel.

    In: Statistical Inference for Stochastic Processes, Vol. 13, No. 1, 2010, p. 15-41.

    Research output: Research - peer-reviewJournal article

  53. Published

    Pre-averaging estimators of the ex-post covariance matrix in noisy diffusion models with non-synchronous data. / Christensen, Kim; Kinnebrock, Silja; Podolskij, Mark.

    In: Journal of Econometrics, Vol. 159, No. 1, 2010, p. 116-133.

    Research output: Research - peer-reviewJournal article

  54. Published

    Realised quantile-based estimation of the integrated variance. / Christensen, Kim; Oomen, Roel; Podolskij, Mark.

    In: Journal of Econometrics, Vol. 159, No. 1, 2010, p. 74-98.

    Research output: Research - peer-reviewJournal article

  55. Published

    Semimartingales. / Podolskij, Mark.

    Encyclopedia of Quantitative Finance. ed. / Rama Cont. John Wiley, 2010.

    Research output: Research - peer-reviewBook chapter

  56. 2009
  57. Published

    Bipower-type estimation in a noisy diffusion setting. / Podolskij, Mark; Vetter, Mathias.

    In: Stochastic Processes and Their Applications, Vol. 119, No. 9, 01.09.2009, p. 2803-2831.

    Research output: Research - peer-reviewJournal article

  58. Published

    Bias-correcting the realised range-based variance in the presence of market microstructure noise. / Christensen, Kim; Podolskij, Mark; Vetter, Mathias.

    In: Finance and Stochastics, Vol. 13, No. 2, 2009, p. 239-268.

    Research output: Research - peer-reviewJournal article

  59. Published

    Bipower variation for Gaussian processes with stationary increments. / Barndorff-Nielsen, Ole Eiler; Corcuera, José Manuel; Podolskij, Mark; Woerner, Jeannette H.C.

    In: Journal of Applied Probability, Vol. 46, No. 1, 2009, p. 132-150.

    Research output: Research - peer-reviewJournal article

  60. Published

    Estimation of volatility functionals in the simultaneous presence of microstructure noise and jumps. / Podolskij, Mark; Vetter, Mathias.

    In: Bernoulli, Vol. 15, No. 3, 2009, p. 634-658.

    Research output: Research - peer-reviewJournal article

  61. Published

    Microstructure noise in the continuous case: The pre-averaging approach. / Jacod, Jean; Li, Yingying; Mykland, Per A.; Podolskij, Mark; Vetter, Mathias.

    In: Stochastic Processes and Their Applications, Vol. 119, No. 7, 2009, p. 2249-2276.

    Research output: Research - peer-reviewJournal article

  62. Published

    Power variation for Gaussian processes with stationary increments. / Barndorff-Nielsen, Ole Eiler; Corcuera, J.M.; Podolskij, Mark.

    In: Stochastic Processes and Their Applications, Vol. 119, No. 6, 2009, p. 1845-1865.

    Research output: Research - peer-reviewJournal article

  63. 2008
  64. Published

    A note on the central limit theorem for bipower variation of general functions. / Kinnebrock, Silja; Podolskij, Mark.

    In: Stochastic Processes and Their Applications, Vol. 118, No. 6, 01.06.2008, p. 1056-1070.

    Research output: Research - peer-reviewJournal article

  65. Published

    Testing the parametric form of the volatility in continuous time diffusion models-a stochastic process approach. / Dette, Holger; Podolskij, Mark.

    In: Journal of Econometrics, Vol. 143, No. 1, 01.03.2008, p. 56-73.

    Research output: Research - peer-reviewJournal article

  66. Published

    A Range-Based Test for the Parametric Form of the Volatility in Diffusion Models. / Podolskij, Mark; Ziggel, Daniel.

    Aarhus : Institut for Økonomi, Aarhus Universitet, 2008.

    Research output: ResearchWorking paper

  67. Published

    An Econometric Analysis of Modulated Realised Covariance, Regression and Correlation in Noisy Diffusion Models. / Kinnebrock, Silja; Podolskij, Mark.

    Aarhus : Institut for Økonomi, Aarhus Universitet, 2008.

    Research output: ResearchWorking paper

  68. 2007
  69. Published

    A Range-Based Test for the Parametric Form of the Volatility in Diffusion Models. / Podolskij, Mark; Ziggel, Daniel.

    Aarhus : Institut for Økonomi, Aarhus Universitet, 2007.

    Research output: ResearchWorking paper

  70. Published

    Realized range-based estimation of integrated variance. / Christensen, Kim; Podolskij, Mark.

    In: Journal of Econometrics, Vol. 141, No. 2, 2007, p. 323-349.

    Research output: Research - peer-reviewJournal article

  71. 2006
  72. Published

    Estimation of integrated volatility in continuous-time financial models with applications to goodness-of-fit testing. / Dette, Holger; Podolskij, Mark; Vetter, Mathias.

    In: Scandinavian Journal of Statistics, Vol. 33, No. 2, 01.06.2006, p. 259-278.

    Research output: Research - peer-reviewJournal article

  73. Published

    A central limit theorem for realised power and bipower variations of continuous semimartingales. / Barndorff-Nielsen, Ole Eiler; Graversen, Svend-Erik; Jacod, Jean; Podolskij, Mark; Shephard, Neil.

    From stochastic calculus to mathematical finance: the Shiryaev Festschrift. ed. / Yuri Kabanov; Robert Liptser; Jordan Stoyanov. Berlin : Springer, 2006. p. 33-68.

    Research output: ResearchBook chapter